Displaying similar documents to “Multiple positive solutions of a nonlinear fourth order periodic boundary value problem”

Existence and uniqueness of periodic solutions for odd-order ordinary differential equations

Yongxiang Li, He Yang (2011)

Annales Polonici Mathematici

Similarity:

The paper deals with the existence and uniqueness of 2π-periodic solutions for the odd-order ordinary differential equation u ( 2 n + 1 ) = f ( t , u , u ' , . . . , u ( 2 n ) ) , where f : × 2 n + 1 is continuous and 2π-periodic with respect to t. Some new conditions on the nonlinearity f ( t , x , x , . . . , x 2 n ) to guarantee the existence and uniqueness are presented. These conditions extend and improve the ones presented by Cong [Appl. Math. Lett. 17 (2004), 727-732].

Abstract inclusions in Banach spaces with boundary conditions of periodic type

Lahcene Guedda, Ahmed Hallouz (2014)

Discussiones Mathematicae, Differential Inclusions, Control and Optimization

Similarity:

We study in the space of continuous functions defined on [0,T] with values in a real Banach space E the periodic boundary value problem for abstract inclusions of the form ⎧ x S ( x ( 0 ) , s e l F ( x ) ) ⎨ ⎩ x (T) = x(0), where, F : [ 0 , T ] × 2 E is a multivalued map with convex compact values, ⊂ E, s e l F is the superposition operator generated by F, and S: × L¹([0,T];E) → C([0,T]; ) an abstract operator. As an application, some results are given to the periodic boundary value problem for nonlinear differential inclusions governed...

Three periodic solutions for a class of higher-dimensional functional differential equations with impulses

Yongkun Li, Changzhao Li, Juan Zhang (2010)

Annales Polonici Mathematici

Similarity:

By using the well-known Leggett–Williams multiple fixed point theorem for cones, some new criteria are established for the existence of three positive periodic solutions for a class of n-dimensional functional differential equations with impulses of the form ⎧y’(t) = A(t)y(t) + g(t,yt), t t j , j ∈ ℤ, ⎨ ⎩ y ( t j ) = y ( t ¯ j ) + I j ( y ( t j ) ) , where A ( t ) = ( a i j ( t ) ) n × n is a nonsingular matrix with continuous real-valued entries.

Existence of nonnegative periodic solutions in neutral integro-differential equations with functional delay

Imene Soulahia, Abdelouaheb Ardjouni, Ahcene Djoudi (2015)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

The fixed point theorem of Krasnoselskii and the concept of large contractions are employed to show the existence of a periodic solution of a nonlinear integro-differential equation with variable delay x ' ( t ) = - t - τ ( t ) t a ( t , s ) g ( x ( s ) ) d s + d d t Q ( t , x ( t - τ ( t ) ) ) + G ( t , x ( t ) , x ( t - τ ( t ) ) ) . We transform this equation and then invert it to obtain a sum of two mappings one of which is completely continuous and the other is a large contraction. We choose suitable conditions for τ , g , a , Q and G to show that this sum of mappings fits into the framework of a modification of...

On the uniqueness of periodic decomposition

Viktor Harangi (2011)

Fundamenta Mathematicae

Similarity:

Let a , . . . , a k be arbitrary nonzero real numbers. An ( a , . . . , a k ) -decomposition of a function f:ℝ → ℝ is a sum f + + f k = f where f i : is an a i -periodic function. Such a decomposition is not unique because there are several solutions of the equation h + + h k = 0 with h i : a i -periodic. We will give solutions of this equation with a certain simple structure (trivial solutions) and study whether there exist other solutions or not. If not, we say that the ( a , . . . , a k ) -decomposition is essentially unique. We characterize those periods for which essential...

Positive periodic solutions of a neutral functional differential equation with multiple delays

Yongxiang Li, Ailan Liu (2018)

Mathematica Bohemica

Similarity:

This paper deals with the existence of positive ω -periodic solutions for the neutral functional differential equation with multiple delays ( u ( t ) - c u ( t - δ ) ) ' + a ( t ) u ( t ) = f ( t , u ( t - τ 1 ) , , u ( t - τ n ) ) . The essential inequality conditions on the existence of positive periodic solutions are obtained. These inequality conditions concern with the relations of c and the coefficient function a ( t ) , and the nonlinearity f ( t , x 1 , , x n ) . Our discussion is based on the perturbation method of positive operator and fixed point index theory in cones.

The periodic Ambrosetti-Prodi problem for nonlinear perturbations of the p-Laplacian

Jean Mawhin (2006)

Journal of the European Mathematical Society

Similarity:

We prove an Ambrosetti–Prodi type result for the periodic solutions of the equation ( | u ' | p 2 u ' ) ) ' + f ( u ) u ' + g ( x , u ) = t , when f is arbitrary and g ( x , u ) + or g ( x , u ) when | u | . The proof uses upper and lower solutions and the Leray–Schauder degree.

Anti-periodic solutions to a parabolic hemivariational inequality

Jong Yeoul Park, Hyun Min Kim, Sun Hye Park (2004)

Kybernetika

Similarity:

In this paper we deal with the anti-periodic boundary value problems with nonlinearity of the form b ( u ) , where b L loc ( R ) . Extending b to be multivalued we obtain the existence of solutions to hemivariational inequality and variational-hemivariational inequality.

Generalized c -almost periodic type functions in n

M. Kostić (2021)

Archivum Mathematicum

Similarity:

In this paper, we analyze multi-dimensional quasi-asymptotically c -almost periodic functions and their Stepanov generalizations as well as multi-dimensional Weyl c -almost periodic type functions. We also analyze several important subclasses of the class of multi-dimensional quasi-asymptotically c -almost periodic functions and reconsider the notion of semi- c -periodicity in the multi-dimensional setting, working in the general framework of Lebesgue spaces with variable exponent. We provide...

Periodic solutions for a class of non-autonomous Hamiltonian systems with p ( t ) -Laplacian

Zhiyong Wang, Zhengya Qian (2024)

Mathematica Bohemica

Similarity:

We investigate the existence of infinitely many periodic solutions for the p ( t ) -Laplacian Hamiltonian systems. By virtue of several auxiliary functions, we obtain a series of new super- p + growth and asymptotic- p + growth conditions. Using the minimax methods in critical point theory, some multiplicity theorems are established, which unify and generalize some known results in the literature. Meanwhile, we also present an example to illustrate our main results are new even in the case p ( t ) p = 2 . ...

Existence and global attractivity of periodic solutions in a higher order difference equation

Chuanxi Qian, Justin Smith (2018)

Archivum Mathematicum

Similarity:

Consider the following higher order difference equation x ( n + 1 ) = f ( n , x ( n ) ) + g ( n , x ( n - k ) ) , n = 0 , 1 , where f ( n , x ) and g ( n , x ) : { 0 , 1 , } × [ 0 , ) [ 0 , ) are continuous functions in x and periodic functions in n with period p , and k is a nonnegative integer. We show the existence of a periodic solution { x ˜ ( n ) } under certain conditions, and then establish a sufficient condition for { x ˜ ( n ) } to be a global attractor of all nonnegative solutions of the equation. Applications to Riccati difference equation and some other difference equations derived from mathematical biology are also...

Probabilistic properties of a Markov-switching periodic G A R C H process

Billel Aliat, Fayçal Hamdi (2019)

Kybernetika

Similarity:

In this paper, we propose an extension of a periodic G A R C H ( P G A R C H ) model to a Markov-switching periodic G A R C H ( M S - P G A R C H ), and provide some probabilistic properties of this class of models. In particular, we address the question of strictly periodically and of weakly periodically stationary solutions. We establish necessary and sufficient conditions ensuring the existence of higher order moments. We further provide closed-form expressions for calculating the even-order moments as well...

Stable periodic solutions in scalar periodic differential delay equations

Anatoli Ivanov, Sergiy Shelyag (2023)

Archivum Mathematicum

Similarity:

A class of nonlinear simple form differential delay equations with a T -periodic coefficient and a constant delay τ > 0 is considered. It is shown that for an arbitrary value of the period T > 4 τ - d 0 , for some d 0 > 0 , there is an equation in the class such that it possesses an asymptotically stable T -period solution. The periodic solutions are constructed explicitly for the piecewise constant nonlinearities and the periodic coefficients involved, by reduction of the problem to one-dimensional maps. The...